# SDR FDEA200909173317

- Difficulty date: September 17, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65246867
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP LWR T/E ON ACT ROD CUTOUT WBL 106 ANGLE IS CRACKED.  REMOVED ANGLE CRACKED FROM LT I/B MID FLAP IAW SRM 51-30-2, FABRICATED NEW ANGLE IAW SRM 51-40-4 FIG 1 SRM 57-50-2 FIG 5.  INSTALLED NEW ANGLE IAW SRM 51-30-2 SRM 57-20-2 INSTALLED LOWER SKIN PANEL IAW IAW SRM 51-30-2.
